TTC.. irregular cycles after discontinuing birth control
I discontinued birth control 3 months ago because I am trying to conceive. The first month after being off the pill, I had a regular 28 day cycle. The next month, my cycle went to 35 days.. the month after, it was 33 days. That was two weeks ago now I should be ovulating this wednesday or thursday but i took an ovulation test and it was negative today. I've had some very light, brown discharge the past few days and yesterday I had some bright red spotting. Any idea if this is normal for coming off the pill, or when it will regulate??? I am trying to get pregnant as quickly as possible. Last month I calculated when I would ovulate, took an ovulation test, and it was positive. Now i don't know why i am not ovulating this month.
If birth control pills have been taken for a long time then there can be problems with ovulation and menstruation after stopping the pills. But it is already three months and you are not ovulating. Hence you should consult a gynaecologist for further assistance.
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.